# SDR SIMA20150914001

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 27,778 hours, 23,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT HOLDER BROKEN.  R & R CAPTAINS EMER FLASHLIGHT HOLDER IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.
